# SDR AT9900030

- Difficulty date: December 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47260
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Misdrilled
- Location: Ventral Stair
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND VENTRAL STAIR LEFT HAND OUTBOARD WEB HAS CORROSION AND FASTENER HOLES WITH NO EDGE DISTANCE.  CUT AND DRILLED NEW SECTION OF WEB AND REPLACED CORRODED SECTIONS IAW DC9 SRM 51-30-2, AND AIRTRAN RES NR 982287.
